Elliptic Differential Equations and Obstacle Problems

Frontcover
Springer, 31.07.1987 - 353 Seiten
0 Rezensionen
  

Was andere dazu sagen - Rezension schreiben

Es wurden keine Rezensionen gefunden.

Ähnliche Bücher

Inhalt

II
1
III
2
IV
6
V
8
VI
11
VII
15
VIII
16
IX
17
LVIII
170
LIX
172
LX
177
LXI
179
LXII
180
LXIV
183
LXV
187
LXVI
189

X
19
XI
24
XII
28
XIV
31
XV
38
XVI
39
XVII
42
XVIII
44
XIX
47
XX
50
XXI
54
XXII
58
XXIII
61
XXIV
64
XXV
67
XXVI
69
XXVII
74
XXVIII
76
XXIX
79
XXX
82
XXXI
89
XXXII
91
XXXIII
94
XXXIV
96
XXXV
99
XXXVI
102
XXXVII
110
XXXIX
113
XL
117
XLI
125
XLII
129
XLIII
133
XLIV
134
XLV
138
XLVI
140
XLVII
143
XLVIII
145
XLIX
146
LI
150
LII
152
LIV
157
LV
160
LVI
165
LXVII
194
LXVIII
196
LXIX
205
LXX
206
LXXI
209
LXXII
215
LXXIII
216
LXXIV
222
LXXV
227
LXXVII
228
LXXVIII
237
LXXIX
241
LXXX
242
LXXXI
247
LXXXII
249
LXXXIII
255
LXXXV
262
LXXXVI
266
LXXXVII
270
LXXXVIII
272
LXXXIX
275
XC
279
XCI
288
XCII
291
XCIII
292
XCV
294
XCVI
299
XCVII
301
XCVIII
305
XCIX
306
C
308
CI
312
CII
316
CIV
321
CV
323
CVI
326
CVII
329
CVIII
333
CIX
335
CX
341
CXI
349
CXII
351
Urheberrecht

Andere Ausgaben - Alle anzeigen

Häufige Begriffe und Wortgruppen

Beliebte Passagen

Seite 345 - Existence and multiplicity theorems for semilinear elliptic equations with nonlinear boundary conditions.
Seite 343 - Duvaut G. and Lions J.-L. Inequalities in mechanics and physics. SpringerVerlag. Berlin and New York.
Seite 345 - Kazdan, JL, and Kramer, RJ Invariant criteria for existence of solutions to second-order quasilinear elliptic equations. Commun. Pure Appl. Math. 31, 619645 (1978).
Seite 343 - Irregular obstacles and quasi-variational inequalities of stochastic impulse control, Ann. Scuola Norm. Sup. Pisa Cl.
Seite 345 - John, F., and Nirenberg, L. On functions of bounded mean oscillation, Commun.
Seite 344 - Bilateral evolution problems of non-variational type: existence, uniqueness, Holder-regularity and approximation of solutions, Manuscripta Math.
Seite 347 - Moser, J. On Harnack's theorem for elliptic differential equations, Commun. Pure Appl. Math. 14, 577-591 (1961).
Seite 344 - Giaquinta, M. Remarks on the regularity of weak solutions to some variational inequalities, Math. Z. 177, 15-31 (1981).

Verweise auf dieses Buch

Elements of Nonlinear Analysis
Michel Chipot
Eingeschränkte Leseprobe - 2000
Alle Ergebnisse von Google Books »

Referenzen von Webseiten

gmTroianiello LECTURE NOTES ON PARTIAL DIFFERENTIAL EQUATIONS ...
gmTroianiello. LECTURE NOTES ON PARTIAL DIFFERENTIAL EQUATIONS. CONTENTS. HARMONIC FUNCTIONS AND DISTRIBUTIONS. 1 Polar coordinates and divergence theorem ...
www.mat.uniroma1.it/ people/ troianiello/ pde05_06.pdf

Troianiello: A class of weighted function spaces, and intermediate ...
[7] : gm TROIANIELLO Elliptic differential equations and obstacle problems. Plenum Publ. Co., New-York, (1987). IX-7. Bibliographie ...
www.numdam.org/ numdam-bin/ fitem?id=JEDP_1988____A9_0

Elliptic differential equations and obstacle problems / 저자 ...
Elliptic differential equations and obstacle problems /. 저자/편저자. Giovanni Maria Troianiello./. 출판사. New York : Plenum Press, c1987. ...
www.mathnet.or.kr/ mathnet/ book_info.php?no=6259

Bibliografische Informationen